# SDR CA141103006

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED WITH ALL INDICATIONS NORMAL. THE FLIGHT CREW TOOK OFF, LEVELED AT 3000 FEET, THEN WAS CLEARED TO 13,000 FT. 4 MINUTES INTO THE FLIGHT PASSING 5000 FEET, CREW GOT AN RED OIL PRESSURE LIGHT, CHECKED THE OIL GAUGE WHICH WAS AT ZERO PSI. THEY THEN SHUT THE ENGINE DOWN AND RETURNED TO THE FIELD LANDING SINGLE ENGINE.
